# SDR ASAA0955616

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 10,370 hours, 3,041 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 2 Engine
- Component: Gearbox
- Component part number: 3400465030
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PUDDLE OF OIL UNDER NR 2 ENGINE. GROUNDED YES. REMOVED NR 2 IDG REPLACED OIL SEAL IAW MM 72 60 00 400. RE INSTALLED IDG IAW MM 24 11 11 000.
